JURNAL MATEMATIKA MURNI DAN TERAPAN EPSILON

Welcome to official site of Jurnal Matematika dan Terapan Epsilon (JMMTE). JMMTE is mathematics journal with free acces for everyone who interest in mathematics. It is managed by journal's team of Mathematics Department, Faculty of Mathematics and Natural Sciences, Lambung Mangkurat University. It was firstly published in 2007 and issued regularly on June and December. 

p-ISSN: 1978-4422 | e-ISSN 2656-7660

Scope & Focus: 

  • Mathematical Analysis
  • Applied Mathematics
  • Algebra
  • Statistics
  • Computational Mathematics


Editorial Address:

Mathematics Department, Faculty of Mathematics and Natural Sciences, Lambung Mangkurat University.
Jl. A. Yani KM.35.8 Banjarbaru
Email : epsilon@ulm.ac.id

 

Submiting Article on JMMTE

Online submission; go to login (if you already have username and password) or go to register (if you haven't username and password yet)

 

 

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 13, No 2 (2019): JURNAL EPSILON VOLUME 13 NOMOR 2

Full Issue

View or download the full issue Untitled

Table of Contents

Articles

Sri Mulyanie Hardiyanthy, Dewi Sri Susanti, Thresye Thresye
PDF
1-8
Notiragayu Notiragayu, Amanto Amanto, Dorrah Aziz
PDF
9-15
Zahrotun Mu’alifah, Pardi Affandi, Akhmad Yusuf
PDF
16-24
Fitriani Fitriani, Aprida Siska Lestia, Yuana Sukmawaty
PDF
25-34
Ainal Mawaddah, Muhammad Mahfuzh Shiddiq, Nurul Huda
35-45
Fitriani Fitriani, Akhmad Yusuf
46-54